# SDR COMA9760178

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 5270 · Door Warning System
- Part: Handle Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION WARNING CAME ON.  OPERATED DOOR HANDLE SEVERAL TIMES TO REMOVE EXCESS GREASE.  NO DEFECTS FOUND WITH HANDLE AND LATCH SYSTEM.
